# SDR FDEA202505210778

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 3,296 hours, 1,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING OF  L1 DOOR, EMERGENCY DESCENT ROPE  CAME OUT.         SECURED ESCAPE ROPE IN CHANNEL IAW AMM 25-61-04-2-1.
